# SDR 2012FA0000311

- Difficulty date: May 11, 2012
- Submitted: May 11, 2012
- Operation: General aviation
- Filed by: Life Support Systems, LLC, repair station KQ1R279K
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: PO723E105PA
- Part serial: 88409
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE PRESERVER CELL FAILED THE PSI TEST.
